MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.However, the patient recently experienced a fall which caused migration of the neurostimulator.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is due to severe force applied to the implant (patient fall, accident) as the patient recently experienced a fall (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported they can see and feel one of their neurostimulators near the surface of the skin and migration was confirmed.The patient does not need or use the pns system and requested an explant procedure.An explant procedure was performed on (b)(6) 2024 with no complications.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19774677
Report Number3010676138-2024-00130
Device Sequence Number12925460
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)200801(01)00818225020495(17)200701(21)208879-82
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2020
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO180808, SWO80717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown